Journal article icon

Journal article

Comment on "Bifurcation analysis of parametrically excited bipolar disorder model"

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.cnsns.2008.08.014

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Volume:
14
Issue:
6
Pages:
2844-2844
Publication date:
2009-06-05
DOI:
ISSN:
1007-5704
URN:
uuid:8dd9ef79-bfd6-4ea5-be2a-0c5b89715c5d
Source identifiers:
6158
Local pid:
pubs:6158
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP